# SDR FDEA201506091730

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 572 hours, 20,175 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Overheat Sensor
- Part number: 6800021500
- Part serial: 392
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, ECAM INDICATED GREEN HYD SYS OVERHEAT,  ALONG WITH ASSOCIATED ECAMS FOR GREEN SYS FAILURE.  OVERHEAT LIGHT STAYED ON THROUGH CLIMB TO ALTITUDE. AFTER  10 MINUTES AT ALTITUDE, DECLARED EMERGENCY AND  DIVERTED.   LIGHT EXTINGUISHED DURING APPROACH,  AND REMAINED OFF.  APPROACH AND LANDING WERE UNEVENTFUL.   R & R THE HYD SYSTEM OVERHEAT DETECTOR IAW AMM  29-33-12-04-0, TESTED SYSTEM IAW AMM 29-33-00 P.  BLOCK 501. OPERATED BOTH ENGINES IAW JRH. SYSTEM TESTED NORMAL, NO FAULTS FOUND. ACFT OK FOR SERVICE.
